# SDR IPXA2024101012333

- Difficulty date: August 29, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: LJ76612
- Part serial: 0898001
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG#1 RH T/R TORQUE RING INNER FAIRING V BLADE NICK DAMAGE ABOUT 1 0' CLOCK POSITION (CT-10B) ATA 78 SKILL STR. ACCOMPLISHED REPAIR PER VT-SAA EA 757-7830-01-B0284 IR AND EO-91509-REQ1, PRIOR TO FURTHER FLIGHT.
